`a`
Kinetic and Related Models (KRM)
 

Fine asymptotics of profiles and relaxation to equilibrium for growth-fragmentation equations with variable drift rates
Pages: 219 - 243, Issue 2, June 2013

doi:10.3934/krm.2013.6.219      Abstract        References        Full text (475.6K)           Related Articles

Daniel Balagué - Departament de Matemàtiques, Universitat Autònoma de Barcelona, 08193 Bellaterra, Spain (email)
José A. Cañizo - School of Mathematics, Watson Building, University of Birmingham, Edgbaston, Birmingham B15 2TT, United Kingdom (email)
Pierre Gabriel - Laboratoire de Mathématiques de Versailles, CNRS UMR 8100, Université de Versailles Saint-Quentin-en-Yvelines, 45 Avenue de États-Unis, 78035 Versailles cedex, France (email)

1 M. J. Cáceres, J. A. Cañizo and S. Mischler, Rate of convergence to an asymptotic profile for the self-similar fragmentation and growth-fragmentation equations, J. Math. Pures Appl. (9), 96 (2011), 334-362.       
2 M. Doumic Jauffret and P. Gabriel, Eigenelements of a general aggregation-fragmentation model, Math. Models Methods Appl. Sci., 20 (2010), 757-783.       
3 M. Escobedo, S. Mischler and M. Rodríguez Ricard, On self-similarity and stationary problem for fragmentation and coagulation models, Ann. Inst. H. Poincaré Anal. Non Linéaire, 22 (2005), 99-125.       
4 P. Gabriel, "Équations de Transport-Fragmentation et Applications aux Maladies à Prions [Transport-Fragmentation Equations and Applications to Prion Diseases]," Ph.D thesis, Paris, 2011.
5 P. Laurençot and B. Perthame, Exponential decay for the growth-fragmentation/cell-division equation, Comm. Math. Sci., 7 (2009), 503-510.       
6 J. A. J. Metz and O. Diekmann, eds., "The Dynamics of Physiologically Structured Populations," Lecture notes in Biomathematics, 68, Springer-Verlag, Berlin, 1986.       
7 P. Michel, Existence of a solution to the cell division eigenproblem, Math. Models Methods Appl. Sci., 16 (2006), 1125-1153.       
8 P. Michel, S. Mischler and B. Perthame, General entropy equations for structured population models and scattering, C. R. Math. Acad. Sci. Paris, 338 (2004), 697-702.       
9 P. Michel, S. Mischler and B. Perthame, General relative entropy inequality: An illustration on growth models, J. Math. Pures Appl. (9), 84 (2005), 1235-1260.       
10 B. Perthame, "Transport Equations in Biology," Frontiers in Mathematics, Birkhäuser Verlag, Basel, 2007.       
11 B. Perthame and L. Ryzhik, Exponential decay for the fragmentation or cell-division equation, J. Differential Equations, 210 (2005), 155-177.       
12 B. Perthame and D. Salort, Distributed elapsed time model for neuron networks, in preparation.
13 R. Wong, "Asymptotic Approximation of Integrals," Corrected reprint of the 1989 original, Classics in Applied Mathematics, 34, Society for Industrial and Applied Mathematics, Philadelphia, PA, 2001.       

Go to top